# SDR IG0R200743667

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 2523973
- Part serial: NA
- Condition: Failed
- Location: Fcu
- Component: Fcu, Alidsg, DPF2
- Component part number: 41380083
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLIED SIGNAL AEROSPACE (HONEYWELL) FUEL CONTROL UNIT (FCU)P/N 4138008-3, S/N C75067 RECEIVED FOR OVERHAUL AT INTERNATIONAL GOVERNOR SERVICES (IGS) CRS IG0R976N EXPERIENCED A SPOOL BEARING (P/N 2523973) FAILURE.  THE FCU WAS REMOVED FROM PT6A ENGINE S/N PCE-PH0218.  CONTROL APPEARS TO BE FIRST RUN OVERHAUL, HOWEVER, WE ARE UNABLE TO OBTAIN TIME SINCE NEW. IGS WILL FORWARD THE BEARING TO HONEYWELL FOR REVIEW.  NOTE: THIS IS THE 5TH OR 6TH BEARING WE HAVE SEEN FAIL IN THE PAST 6 MONTHS OR SO.
